Whey Protien Reaction????

Whey Protien Reaction????

SteroidsLive Forums Hardcore Chemical Enhancement Newbies Whey Protien Reaction????

Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • #12139

    Pepper
    Participant

    I am in the middle of my first cycle of sust and deca. A week or so ago, I started supplementing my diet with Twin Labs Ripped Fuel for the protien and the thermogenic effect. The next day or two I started itching intensely all over! Want to get the most gains I can so I switched to SciFit Complex Whey. The itching isn’t as bad but not gone either. I’m not lactose intolerant as I can drink milk and eat cheese with no problem. I don’t think it’s my gear or injection procedures as I had absolutely no problems before the protien. Anybody heard of anything like this? Any advice will be much appreciated!! Don’t want to miss any growth so if I have to I guess I’ll just deal with it but would rather not have to!!!!

    #12140
    CYPHON
    CYPHON
    Participant

    Sometimes its the ephedrine in ripped fuel that causes that itch. Also too much niacin opens the capillaries and causes blood to surface just beneath the skin and also cause tingling and itching.

    #12141

    Androshock
    Participant

    My brother actually broke right out in a rash when he started taking whey protein. Its the only thing he was taking and he got off it right away.

    #12142

    Pepper
    Participant

    Thanks everyone for all the replys,
    Between this site and Steroid Encyc. I have gotten a number of opinions that it was the ephedrine and that it takes about a week for the effects to completely subside. This seems to be just how it’s gone. Symptoms are just about completely gone but now I’m kinda bummed because this means I probably can’t use any of the popular fat burning compounds as they all seem to have MaHuang extract which is where the Ephedra alkaloids come from. I submit this experience for others’ knowlege as it was a miserable experience well worth being avoided!!!!!! INTENSE itching that cannot be satisfied 24/7!!!!!!!!

    #12143
    ManOSteele
    ManOSteele
    Participant

    Right on point Cyphon. I have had the problem in the past, but I just usually deal with it. Wish you the very best gains and progress Iron Bro.

    #12144

    powerman1000
    Participant

    To bad Bro the eca stack works great for fat loss

    #12145

    HDUDE
    Participant

    if you want my 2 cets worth your not drinking enough water, those are simple early signs that your kidneys are having a tough time poping all that poisen out of your bod eca and bulk is not the best for your body,alone tthe sus needs water and when on eca(ripped fuel)needs heck of water too so if you drink 4 gallons a day(if you can hack it)keep it up,I shit you not its your kidneys not a reaction to gear or protein

    ken

Viewing 7 posts - 1 through 7 (of 7 total)

You must be logged in to reply to this topic.